# SDR 2004UALA00287

- Difficulty date: March 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 8,756 hours, 3,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Part number: E00800208C
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR OPEN INDICATION ON TAKEOFF.  *S/D*  REPAIRED DAMAGED CONNECTOR  BACKSHELL ON DOOR WARNING SENSOR.
